# SDR 99ZZZX1974

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3210R
- Make and model: Balwks FIREFLY8B15
- Aircraft serial: F8B501
- System (JASC): 5102 · Balloon Reports
- Part: Flex Net
- Condition: Mismanufactured
- Location: Balloon
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE FLEX NET STRIP IS ABRADING THE ADJOINING BALLOON FABRIC IN  MANY AREAS.  IT APPEARS THE FLEX NET TAPE HAS BEEN CUT WITH A HOT KNIFE THAT IS LEAVING ROUGH EDGES.  TO REMEDY, CUT WITH SONIC CUTTER.  THIS CONDITION WAS FOUND DURING AN ANNUAL INSPECTION.
